# SDR HALA2023040500079

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 12,389 hours, 2,784 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - SPOILER 1 FAULT - IN FLIGHT UNABLE TO RESET. DIV TO OAK. DEFERED PER MEL 27-64-01A. SPOILER ACTUATOR DEACTUATED. OK TO CONTINUE. UPDATED MIC SHEET AND INSTALLED PLACARD.
